# SDR 98ZZZX1274

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Garlock Seal
- Part number: 406340104101
- Condition: Leaking
- Location: Pto Fwd Seal
- Component: 23053349
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NEW PTO SEALS INSTALLED IN REPAIRED GEARBOX ON 9-23-97.  ENGINE WAS ASSEMBLED AND TESTED ON 11-07-97.  DURING TEST RUN, FOUND FORWARD PTO SEAL LEAKING.  NEW PTO SEALS ARE LARGER IN DIAMETER THAN (RED) PTO SEALS PN 524919.  UPON INSTALLATION, SEALS ARE EXTREMELY TIGHT CAUSING SEALS TO BOW AND CAUSE LEAKAGE.
